Home Limit distributions of the number of vectors satisfying a linear relation
Article
Licensed
Unlicensed Requires Authentication

Limit distributions of the number of vectors satisfying a linear relation

  • V. I. Kruglov
Published/Copyright: December 15, 2008
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 18 Issue 5

Abstract

Let X1, …, XT be independent random elements uniformly distributed on a finite Abelian group G. In this paper, we give conditions under which the number of ordered sets (i1, …, ik) of pairwise distinct numbers in {1, …, T} such that a1Xi1 + … + akXik = 0 where a1, …, ak are fixed integers has the Poisson limit distribution as T → ∞ and the group G varies with T. We give an example of a sequence of groups G for which the limit distribution of the number of ordered sets is the compound Poisson distribution.

Received: 2007-12-26
Published Online: 2008-12-15
Published in Print: 2008-December

© de Gruyter 2008

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/DMA.2008.034/html?lang=en
Scroll to top button